MathSciNet Relay Station
MathSciNet bibliographic data
MR240271 (39 #1620) 28.40
Elliott, E. O. An extension theorem for obtaining measures on uncountable product spaces. Proc. amer. Math. Soc. 19 1968 1089–1093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement